| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that their device is not field-serviceable and is no longer under warranty.Physio recommended that the customer remove the device from service and a replacement device be obtained.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device was showing all three icons (attention, charge-pak and service wrench) and would not power on.There was no report of patient use associated with the reported event.